Please use this identifier to cite or link to this item:
Title: Ten questions on Kienböck's disease of the lunate
Authors: Dias, JJ
Lunn, P
First Published: Sep-2010
Citation: JOURNAL OF HAND SURGERY: EUROPEAN VOLUME, 2010, 35 (7), pp. 538-543
DOI Link: 10.1177/1753193410373703
ISSN: 1753-1934
eISSN: 2043-6289
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Health Sciences

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.